# SDR DALA2020030501657

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 90,664 hours, 41,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 669, L/P 6995564) OVERHEAD EMERGENCY EXIT SIGN CAME OUT OF ITS HOLDER ROW 26. CORRECTIVE ACTION: SECURED THE EMERGENCY EXIT SIGN PER B757 AMM 33-50.
